\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Shape optimization for Monge-Ampère equations via domain derivative

Abstract Related Papers Cited by
  • In this note we prove that, if $\Omega$ is a smooth, strictly convex, open set in $R^n$ $(n \ge 2)$ with given measure, the $L^1$ norm of the convex solution to the Dirichlet problem $\det D^2 u=1$ in $\Omega$, $u=0$ on $\partial\Omega$, is minimum whenever $\Omega$ is an ellipsoid.
    Mathematics Subject Classification: Primary: 35J60; Secondary: 52A40.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    A. Alvino, J. I. Diaz, P. L. Lions and G. Trombetti, Elliptic equations and Steiner symmetrization, Comm. Pure Appl. Math., 49 (1996), 217-236.doi: doi:10.1002/(SICI)1097-0312(199603)49:3<217::AID-CPA1>3.0.CO;2-G.

    [2]

    B. Andrews, Contraction of convex hypersurfaces by their affine normal, J. Differential Geom., 43 (1996), 207-230.

    [3]

    B. Brandolini, C. Nitsch and C. Trombetti, New isoperimetric estimates for solutions to Monge-Ampére equations, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 1265-1275.

    [4]

    F. Brock and A. Henrot, A symmetry result for an overdetermined elliptic problem using continuous rearrangement and domain derivative, Rend. Circ. Mat. Palermo (2), 51 (2002), 375-390.doi: doi:10.1007/BF02871848.

    [5]

    L. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations. I. Monge-Amp\`ere equation, Comm. Pure Appl. Math., 37 (1984), 369-402.doi: doi:10.1002/cpa.3160370306.

    [6]

    V. Ferone and A. Mercaldo, A second order derivation formula for functions defined by integrals, C. R. Acad. Sci. Paris Sér. I Math., 326 (1998), 549-554.

    [7]

    A. Henrot and E. Oudet, Minimizing the second eigenvalue of the Laplace operator with Dirichlet boundary conditions, Arch. Ration. Mech. Anal., 169 (2003), 73-87.doi: doi:10.1007/s00205-003-0259-4.

    [8]

    A. Henrot and M. Pierre, "Variation et Optimisation de Formes. Une Analyse Géométrique," Mathématiques & Applications, vol. 48, Springer, 2005.

    [9]

    C. M. Petty, Affine isoperimetric problems, in "Discrete Geometry and Convexity" (New York, 1982), Ann. New York Acad. Sci., vol. 440, New York Acad. Sci., New York, (1985), 113-127.

    [10]

    R. C. Reilly, On the Hessian of a function and the curvatures of its graph, Michigan Math. J., 20 (1973), 373-383.

    [11]

    R. Schneider, "Convex Bodies: The Brunn-Minkowski Theory," Encyclopedia of Mathematics and its Applications, vol. 44, Cambridge University Press, Cambridge, 1993.

    [12]

    J. Sokolowski and J. P. Zolésio, "Introduction to Shape Optimization. Shape Sensitivity Analysis," Springer Series in Computational Mathematics, vol. 16, Springer-Verlag, Berlin, 1992.

    [13]

    G. Talenti, Elliptic equations and rearrangements, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 3 (1976), 697-718.

    [14]

    G. Trombetti, Symmetrization methods for partial differential equations (Italian), Boll. Un. Mat. Ital. B (8), 3 (2000), 601-634.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(101) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return